Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have early dark period, previously seen light spotting between periods, missed period, taking pill. Concern?

ok, so i have had now for the last 3 days technically a 'period' but its 2 weeks early...also its really dark, id pretty much say brown/black...should i be concerned? also there are quite a few not sure whether its anything to worry about ive had spotting in between periods before but they have been really light and practically 'seethrough' in colour, im also on the pill, ive even had a situation where i have missed a period due to stress...could this just be stress?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic.

Brown or dark per vaginal discharges are not normal and can not be explain by pills. Spotting is normal in people who take hormonal contraeptives due to fluctuation in hormone levels but what ever the case, its clear sanguinous discharge rather than brown or dark discharges.

You should consult your doctor for detail examination and tests to rule out infections.

Hope this helps you.
Dr Achuo
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor